# SDR DALA2015092105749

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AROUND FASTENER HOLE, BS 640, RBL 45.  BLENDED CORROSION ON SEAT TRACK FLANGE & ACCOMPLISHED PERMANENT REPAIR IAW ER/A 538371-14, REV ORIGINAL.
